# SDR DALA2025022101356

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 59,125 hours, 30,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3144 DISC: DURING FLIGHT THE EMERGENCY LIGHTS WOULD FLICKER ON AND OFF THE ENTIRE FLIGHT. ALL OF THE LIGHTS. C/A: INSPECTED AND OPERATED EMERGENCY LIGHTS FROM FLIGHT DECK AND FWD FAP UNABLE TO DUPLICATE FAULT. (LP: 6742400)
